Lösung eines Integralgleichungssystems aus der Tragflügeltheorie.

Karl Nickel

Mathematische Zeitschrift (1951)

  • Volume: 54, page 81-96
  • ISSN: 0025-5874; 1432-1823

How to cite


Nickel, Karl. "Lösung eines Integralgleichungssystems aus der Tragflügeltheorie.." Mathematische Zeitschrift 54 (1951): 81-96. <http://eudml.org/doc/169211>.

author = {Nickel, Karl},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {81-96},
title = {Lösung eines Integralgleichungssystems aus der Tragflügeltheorie.},
url = {http://eudml.org/doc/169211},
volume = {54},
year = {1951},

AU - Nickel, Karl
TI - Lösung eines Integralgleichungssystems aus der Tragflügeltheorie.
JO - Mathematische Zeitschrift
PY - 1951
VL - 54
SP - 81
EP - 96
KW - integral equations, integral transforms
UR - http://eudml.org/doc/169211
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.